Halit Orhan, Gangadharan Murugusundaramoorthy, Murat Caglar

DOI Number
First page
Last page


The purpose of this article is to introduce a new subclass of analytic and bi-univalent functions, in associated with sigmoid function and to investigate the upper bounds for |a2| and |a3|, where a2, a3 are the initial Taylor-Maclaurin coefficients. Further we obtain the Fekete-Szego inequalities for this subclass of the bi-univalent function class sigma. We also give several illustrative examples of the bi-univalent function
class which we introduce here.


Analytic functions, univalent functions, bi-univalent functions, Sigmoid function, upper bounds, Fekete-Szeg¨o problem, subordination between analytic functions.

Full Text:



R. M. Ali, S. K. Lee, V. Ravichandran, et al: Coefficient estimates for biunivalent Ma-Minda starlike and convex functions, Appl. Math. Lett., 25 (2012), 344-351.

M. Caglar, H. Orhan, N. Yagmur: Coefficient bounds for new subclasses of bi-univalent functions, Filomat, 27 (2013), 1165-1171.

P. L. Duren: Univalent functions, Grundlehren der Mathematischen Wissenschaften Series, 259, Springer Verlag, New York, 1983.

O. A. Fadipe Joseph, A. T. Oladipo, U. A. Ezeafulukwe: Modied sigmoid function in univalent function theory, Int. J. Math. Sci. Engin. Appl., 7 (2013), 313-317.

P. Goel, S. Kumar: Certain class of starlike functions associated with modied sigmoid function, Bull. Malays. Math. Sci. Soc., 43 (2019), 957-991.

H. O. Guney, G. Murugusundaramoorthy, J. Sokol: Subclasses of biunivalent functions related to shell-like curves connected with Fibonacci numbers, Acta Univ. Sapientiae Math., 10 (2018), 70-84.

J. M. Jahangiri, S. G. Hamidi, S. Abd. Halim: Coefficients of bi-univalent functions with positive real part derivatives, Bull. Malays. Math. Sci. Soc., 37 (2014), 633-640.

M. Kamali, H. Orhan, M. Caglar: The Fekete-Szego inequality for subclasses of analytic functions related to modied Sigmoid functions, Turk. J. Math., 44 (2020), 1016-1026.

W. Ma, M. Minda: A unied treatment of some special classes of univalent functions, In Proceedings of the Conference on Complex Analysis; Li, Z., Ren, F., Yang, L., Zhang, S. Eds.; Int. Press: Cambridge, MA, USA, (1992), pp.157-169.

H. Orhan, N. Magesh, V. K. Balaji: Fekete-Szego problem for certain classes of Ma-Minda bi-univalent functions, Afr. Mat., 27 (2016), 889-897.

C. Pommerenke: Univalent functions, Vandenhoeck Ruprecht, Gottingen, 1975.

G. Singh, G. Singh, G. Singh: A subclass of bi-univalent functions dened by generalized Salagean operator related to shell-like curves connected with Fibonacci numbers, Int. J. Math. Math. Sci., 2019 (2019), 1-7.

H. M. Srivastava, S. Bulut, M. Caglar, et al.: Coefficient estimates for a general subclass of analytic and bi-univalent functions, Filomat, 27 (2013), 831-842.

H. M. Srivastava, A. K. Mishra, P. Gochhayat: Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett., 23 (2010), 1188-1192.

H. M. Srivastava, A. K. Wanas: Applications of the Horadam polynomials involving λ-pseudo-starlike bi-univalent functions associated with a certain convolution operator. Filomat 35 (2021), 4645-4655.

H. M. Srivastava, A. K. Wanas, R. Srivastava: Applications of the q-Srivastava-Attiya operator involving a certain family of bi-univalent functions associated with the Horadam polynomials. Symmetry 13 (2021), Art. ID 1230, 1-14.

A. K. Wanas, L-I. Cotırla: Applications of (M,N)-Lucas polynomials on a certain family of bi-univalent functions. Mathematics 10 (2022), Art. ID 595, 1-11.

F. Yousef, S. Alroud, M. Illafe: New subclasses of analytic and biunivalent functions endowed with coefficient estimate problems. (2018). Available from:



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)